| Model Number |
1400325-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported difficulty advancing and removing the devices appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The 3.50x15mm nc trek neo referenced in event is filed under separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed de novo lesion in the left main artery to the left anterior artery.Post stent implantation, a 3.50x15mm nc trek neo balloon dilatation catheter (bdc) and a 3.25x15mm nc trek neo bdc were attempted to be advanced to the target lesion for post dilation using the kissing balloon technique.However, the balloon dilatation catheters met with difficulty when advancing inside the guide catheter.Therefore, the bdcs were removed from the patient and difficulty was also noted.There was no adverse patient effect and no clinically significant delay reported in the procedure.The procedure was continued with 2 non-abbott balloons.No additional information was provided.